# SDR USAA2014072500004

- Difficulty date: July 24, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 44,080 hours, 25,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 286
- Condition: Faulty
- Location: Cabin
- Part time: 2,900 hours, 1,324 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EMER LIGHT TEST FAILED.  REPLACED EPSU 12WL AT RT OVERWING EXIT.  OPERATIONS TESTED GOOD IAW AMM 33-51-38.  CABIN EMER LIGHTS TEST PASSED.
